# SDR CA970408015

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fork
- Part number: 41789000
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) RIGHT MAIN LANDING GEAR REMAINED DOWN AND LOCKED ON RETRACTION.  RT MLG LOCK ROD FORK BROKE POSSIBLY ON UP SELECTION.  REPLACED.
